# SDR AALA20100415TUL09

- Difficulty date: April 15, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N70529
- Make and model: Doug DC-9-82
- Aircraft serial: 49921
- Aircraft time: 57,391 hours, 29,619 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONDITION 1B DENT FOUND AT STATION 218 OVER SHEAR TIE BETWEEN LONGERON 18 LEFT AND LONGERON 19 LEFT.  INSTALLED CLASS 1 DOUBLER PER SRM 53-04-00 FIGURE 12B.
